# SDR AALA202408158663

- Difficulty date: August 7, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 34,137 hours, 14,577 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000305
- Condition: Out Of Tolerance
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AN 800 LB FUEL IMBALANCE DEVELOPED. CONFIRMED RIGHT MAIN TANK FUEL QUANTITY INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202408088663): NOTED RIGHT WING PROBE 10 OUT OF TOLERANCE, PER AA B737 AMM 28-41-21-710-801. REMOVED AND REPLACED AND BITE CHECKED RIGHT WING PROBE 10, CAP AND RESISTANCE AND BITE CHECK GOOD. PER AA B737 AMM 28-41-21-401**(CLOSED).
